# SDR ANCF200200024

- Difficulty date: October 14, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 54,232 hours, 9,652 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Seal
- Part number: S141T4871
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CRUISE WITH A DIFFERENTIAL PRESSURE OVER 4.5, THERE IS A LOUDLY NOISE COMING OUT OF 2L WINDOW. MASKING CREW AND ATC COMMUNICATIONS IMPOSSIBLE, CREW DECIDED TO RETURN TO EDR.CORRECTIVE ACTION:WAS FOUND 2L WINDOW SEAL DAMAGED, CAUSING A PRESSURIZATION LEAK, REMOVED AND REPLACED 2L WINDOW SEAL IAW AMM 56-11-11 PAG 401, PERFORMED PRESSURIZATION LEAK TEST IAW AMM 05-51-24 PAG 201 TO 209, WITH SATISFACTORY RESULTS.
